# SDR AALA202502115985

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 77,512 hours, 29,945 cycles
- System (JASC): 2565 · Escape Slide
- Part: Enclosure
- Condition: Delaminated
- Location: Zone 800 Slide
- Component: Slide, Aircruisers
- Component part number: 62292107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY DOOR 833 ESCAPE SLIDE ENCLOSURE IS DELAMINATED. REPLACED ESCAPE SLIDE ASSEMBLY PER TASK CARD 26C13053010.
